Homogenization of nonlinear inextensible pantographic structures by Γ-convergence

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-02185399
Contributor : Jean-Jacques Alibert <>
Submitted on : Tuesday, July 16, 2019 - 3:57:17 PM
Last modification on : Wednesday, July 17, 2019 - 1:31:23 AM

Links full text

Identifiers

Collections

Citation

Jean-Jacques Alibert, Alessandro Della Corte. Homogenization of nonlinear inextensible pantographic structures by Γ-convergence. Mathematics and Mechanics of Complex Systems, mdp, 2019, 7 (1), pp.1-24. ⟨10.2140/memocs.2019.7.1⟩. ⟨hal-02185399⟩

Share

Metrics

Record views

9